Please use this identifier to cite or link to this item: http://buratest.brunel.ac.uk/handle/2438/3932
Title: Two legendre polynomial identities
Authors: Rawlins, AD
Issue Date: 1983
Publisher: Society for Industrial and Applied Mathematics
Citation: SIAM Review. 25(4): 569-569
URI: http://bura.brunel.ac.uk/handle/2438/3932
DOI: http://dx.doi.org/10.1137/1025124
ISSN: 0036-1445
Appears in Collections:Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
Fulltext.pdf89.76 kBAdobe PDFView/Open


Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.